The natural number bialgebra
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 4, p. 349-363
@article{CTGDC_1989__30_4_349_0,
     author = {MacDonald, John L. and Stone, Art},
     title = {The natural number bialgebra},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {30},
     number = {4},
     year = {1989},
     pages = {349-363},
     zbl = {0698.18004},
     mrnumber = {1036348},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1989__30_4_349_0}
}
Macdonald, John L.; Stone, Art. The natural number bialgebra. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 30 (1989) no. 4, pp. 349-363. http://www.numdam.org/item/CTGDC_1989__30_4_349_0/

1 C. Auderset, Adjonctions et monades au niveau des 2-catégories, Cahiers Top. et Géom. Diff. XV-1 (1974), 3-20. | Numdam | MR 352208 | Zbl 0364.18007

2 M. Barr & J. Beck, Homology and standard constructions, Lecture Notes in Math. 80, Springer (1969), 245-335. | MR 258917 | Zbl 0176.29003

3 J. Beck, Distributive laws, Lecture Notes in Math. 80, Springer (1969), 119-140. | MR 241502 | Zbl 0186.02902

4 J.W. Gray, Formal Category Theory I: Adjointness for 2-categories, Lecture Notes in Math. 391, Springer (1974). | MR 371990 | Zbl 0285.18006

5 J. Lambek, Functional completeness of cartesian categories, Ann. of Math. Logic 6 (1974), 259-292. | MR 340366 | Zbl 0282.18004

6 J. Lambek & P. Scott, Introduction to higher order categorical logic. Cambridge Univ. Press, 1986. | MR 856915 | Zbl 0596.03002

7 J. Macdonald & A. Stone, Augmented simplicial 2-objects and distributivities, Preprint (1987).

8 J. Madonald& A. Stone, Soft adjunction between 2-categories, J. Pure & Appl. Algebra 60 (1989), 155-203. | MR 1020715 | Zbl 0686.18003

9 S. Maclane, Categories for the working mathematician, Springer 1971. | MR 354798 | Zbl 0705.18001

10 S. Schanuel & R. Street, The free adjunction, Cahiers Top. et Géom. Diff. Catég. XXVII-1 (1986), 81-83. | Numdam | MR 845410 | Zbl 0592.18002

11 D. Van Osdol, Bicohomology Theory, Trans. A. M. S. 183 (1973), 449-476. | MR 323873 | Zbl 0277.18005